# SDR SIMA20130504006

- Difficulty date: May 4, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,874 hours, 29,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE NR 1 & NR 2 BATTERY INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 1 BATTERY AND THE NR 2 BATTERY AND NR 2 BATTERY CHARGER. THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
